Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tomh82

Propecia / Finasteride effect on male acne? (37y/m)

Hi all,

Currently awaiting yet another trip to the derm at the end of November, there's every chance I'll be back on Accutane.

In the meantime, I'm looking at other options, and have been thinking of Propecia / Finasteride... If my acne issue is down to an over production of DHT, surely Propecia / Finasteride would help to control this?

I've had a look on here and online in general and can't see anything to suggest it would help, but thought I'd ask anyway.

Curious to hear if anyone on here has had any success or not via this route.

Cheers, Tom

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×